# SDR MASA2019010511641

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 7,406 hours, 4,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS PHOSPHORESCENT STRIP NOT ILLUMINATING.  REMOVED AND REPLACED PHOSPHORESCENT STRIP.
